Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry

Simon Donaldson Department of Mathematics, Imperial College Song Sun Department of Mathematics, Imperial College

Algebraic Geometry mathscidoc:1701.01007

Acta Mathematica, 213, (1), 63-106, 2012.6
We prove a general result about the geometry of holomorphic line bundles over Kähler manifolds.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:03 uploaded by actaadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{simon2012gromov–hausdorff,
  title={Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry},
  author={Simon Donaldson, and Song Sun},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203403292732792},
  booktitle={Acta Mathematica},
  volume={213},
  number={1},
  pages={63-106},
  year={2012},
}
Simon Donaldson, and Song Sun. Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry. 2012. Vol. 213. In Acta Mathematica. pp.63-106. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203403292732792.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved